Firstly my symptoms are very mild compared to many people here, so I hope my questions dont sound too petty. Im a 32 year old normally healthy male.
I first went to the doctor 6 weeks ago, with a very sore throat...I wouldnt normal go to the doc with a sore throat. He basically said give it a few days, and lets see how it goes before prescribing anti-biotics
Over the weekend (a couple of days after seeing the doc), my throat became significantly more sore. I also developed (more painfully) a very strong ear ache in my left ear. The pain was such that I went straight back to the doctor, who then prescribed anti-biotics.
I finished the course (5 days), but still had throat and ear pain. I was also running a temperature at night, and literally waking up in a pool of sweat.
I went back to the doctor, who gave me another course of ABs.
After I finished the course I felt much better but certainly not 100%
Its now 6 weeks later and the sore throat is going gradually worse, and my ear is dripping with yellow fluid (continually through the day).
I have not felt fit an healthly over the past 6 weeks, but in the last few days I have developed a new symptom... I am aching all over. Literally every muscle...fingers, arms legs....to the extent that yesterday I had to put a frying pan down because it was becomming painful to lift. I am also running cold sweats in the night and having to get up several times to dry myself off.
I have been back to the doc, who didnt seem to take any interest in my muscle fatigue, but said my ear drum was surround by gunk from the infection. He has suggested I take some anti-hestimines which will help to clear it up.
I have never felt unwell for 6 weeks before, and I feel as though it is getting worse not better...and the new muscle fatigue is very worrying.
Does anyone have any ideas what I might have?
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?